Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have RA, chronic headaches, taking cap for both, get off balance easily. What could be causing this?

Hi my name is Kim, I m a 51 year old female, I have RA and I am on Embrel 50mg injections weekly, Plaquinil 200daily, Methotrexate 20mg weekly. Cymbalta 60mgdaily, and Ibuprofen 1000mg daily. I have had chronic headaches for years and have been on medication for migraines, which I currently am not taking. I get off balance easily, and have fallen down a couple of times. The headaches have gotten more severe in the last couple of weeks, I am not able to remember words, when I m talking or trying to think of a word, which is happening more frequently up to 10 times daily. I am under alot of stress at work and at home. I am a nurse and understand that stress and certain medications can cause alot of these sx. I was wondering if the stress and the medications. could be causing all of this or if I should check into it more with my Dr. Thanks you so much for your help.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dentist 's  Response
Hello,

Thanks for writing to us.

Cause for chronic headache has to be evaluated and treated accordingly.


I would suggest you to avoid spicy,cold food items.

Take adequate rest and avoid anxiety.

Complete course of analgesics along with muscle relaxants has to be administered.

Hope this helps.
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor